# SDR ASAA2015031110921

- Difficulty date: March 11, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,647 hours, 9,580 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED.  ACCOMPLISHED FLIGHT FAULT REVIEW, NO FAULTS LOGGED LAST 6 LEGS OF FLIGHT.  ACCOMPLISHED SYS OPS TEST, OPS NORMAL REF MM 22-31-00-710-801.
